Approximate Identities on Non-Euclidean Manifolds

A. Askari Hemmat, Z. Yazdani Fard

Abstract


We define a convolution and present a theory for approximate identity on the non-Euclidean manifolds. Here we focus on the hyperboloid and sphere.

Keywords


Convolution; Identity approximate; One-sheeted hyperboloid

Full Text:

PDF

References


A. Askari Hemmat and Z. Yazdani Fard, Continuous wavelet transform on the one-sheeted hyperboloid, Communications in Mathematics and Applications, 2 (2-3) (2011), 131–143.

G. Bachman, L. Narici and E. Beckenstein, Fourier and Wavelet Analysis, Springer-Verlag, New York, 2000.

I. Bogdanova, P. Vandergheynst and J.-P. Gazeau, Continuous Wavelet transform on the hyperboloid, Applied Comput. Harmon. Anal 23(2007), 285–306.

L. Debnath, Wavelet Transforms and Their Applications, Birkhauser, 2002.

R. Gilmore, Lie Groups, Lie Algebras, and Some of Their Applications, John Wiley and Sons Inc, 1974.

W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1986.

W. Rudin, Fourier Analysis on Groups, Interscience Publishers, Inc., New York, 1962.




DOI: http://dx.doi.org/10.26713%2Fcma.v3i3.206

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905